Skip to main content
Article thumbnail
Location of Repository

Adding a reference

By Mr (i: A (a, Károly J. (h-aos, Salvador S. [segura Gomis and Salvador (e-alic-ma) Tick


Volume approximation of smooth convex bodies by three-polytopes of restricted number of edges. (English summary) Monatsh. Math. 153 (2008), no. 1, 25–48. Summary: “For a given convex body K in R 3 with C 2 boundary, let P c n be the circumscribed polytope of minimal volume with at most n edges, and let P i n be the inscribed polytope of maximal volume with at most n edges. Besides presenting an asymptotic formula for the volume difference as n tends to infinity in both cases, we prove that the typical faces of P c n and P i n are asymptotically regular triangles and squares, respectively, in a suitable sense.

Topics: Beit Algebra Geom, accepted,∼carlos/approxface.pdf MR2364805
Year: 2011
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.